CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Symmetry breaking via Morse index for equations and systems of Henon-Schrodinger type 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2019, 卷号: 70, 期号: 1, 页码: 19
Authors:  Lou, Zhenluo;  Weth, Tobias;  Zhang, Zhitao
Favorite  |  View/Download:5/0  |  Submit date:2019/03/05
Symmetry breaking  Morse index  Henon-Schrodinger system  Ground state solution  35B06  35J50  35J57  
Foliated Schwarz symmetry for the nodal solution at the second minimax level 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 6, 页码: 1875-1883
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:11/0  |  Submit date:2018/11/16
Second minimax level  Nodal solution  Foliated Schwarz symmetry  Maximum principle  
SYMMETRY AND ASYMPTOTIC BEHAVIOR OF GROUND STATE SOLUTIONS FOR SCHRODINGER SYSTEMS WITH LINEAR INTERACTION 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2018, 卷号: 17, 期号: 3, 页码: 787-806
Authors:  Zhang, Zhitao;  Luo, Haijun
Favorite  |  View/Download:5/0  |  Submit date:2018/09/08
Nonlinear elliptic system  ground state solution  foliated Schwarz symmetric  asymptotic limits  
Uniqueness, existence and concentration of positive ground state solutions for Kirchhoff type problems in R-3 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 卷号: 461, 期号: 1, 页码: 128-149
Authors:  Sun, Dongdong;  Zhang, Zhitao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Kirchhoff type problems  Concentration  Schrodinger equation  Ground state solution  
Existence of multiple periodic solutions to asymptotically linear wave equations in a ball 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 3, 页码: 25
Authors:  Chen, Jianyi;  Zhang, Zhitao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Asymptotically linear wave equation  Multi-dimensional problem  Periodic solutions  Variational method  
Existence of solutions for a Schrodinger system with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2016, 卷号: 57, 期号: 8, 页码: 17
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Existence and Multiplicity of Solutions for Nonlocal Systems with Kirchhoff Type 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 1, 页码: 35-54
Authors:  Zhang, Zhi-tao;  Sun, Yi-min
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Critical point  Nehari manifold  cohomological index  
Existence of infinitely many periodic solutions for the radially symmetric wave equation with resonance 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 卷号: 260, 期号: 7, 页码: 6017-6037
Authors:  Chen, Jianyi;  Zhang, Zhitao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Nonlinear wave equation  Periodic solutions  Minimax principle  
A PERTURBATION RESULT FOR SYSTEM OF SCHRODINGER EQUATIONS OF BOSE-EINSTEIN CONDENSATES IN R-3 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2016, 卷号: 36, 期号: 2, 页码: 851-860
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Positive solutions  coupled Schrodinger problem  perturbation  
Existence and bifurcation of solutions for a double coupled system of Schrodinger equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 8, 页码: 1607-1620
Authors:  Tian RuShun;  Zhang ZhiTao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
bifurcation  system of Schrodinger equations  positive solution  synchronized solution branch